You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Power-Law Model and Other Models for Long-Range Dependence
R. J. Martin and A. M. Walker
Journal of Applied Probability
Vol. 34, No. 3 (Sep., 1997), pp. 657-670
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215092
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is becoming increasingly recognized that some long series of data can be adequately and parsimoniously modelled by stationary processes with long-range dependence. Some new discrete-time models for long-range dependence or slow decay, defined by their correlation structures, are discussed. The exact power-law correlation structure is examined in detail.
Journal of Applied Probability © 1997 Applied Probability Trust